# SDR CALA2022020100287

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: L1 Dr #7 Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED (AD 2019-20-10) L-1 DOOR STOP #7 I/B LOWER HOLE AND U PPER HOLE HAVE CRACK INDICATIONS IN INTERCOSTAL LAYER. GENERATED BY V061632 PER NR 9292224 (40224) AT HAECO LCQ. SUPPORT TASK. FR 16 ACCOMPLISH INITIAL INSPECTION AT LH FRAME 20 DOOR STOP #1 AND HO REMOVED DAMAGED L-1 DOOR #7 DOOR STOP INTERCOSTAL AND INSTALLED LES #1,2 AND DOOR STOP #7 HOLES #1,2,3 AND 4 PER PART 2 OF THE L NEW INTERCOSTAL IAW A319 51-72-11-911-002 ATEST REVISION OF ECRA 5311-02751. REMOVED DAMAGED L-1 #7 DOOR STOP INTER COASTAL AND INSTALLED NEW PERFORMED BY V077956 INSP BY V892442 INTERCOASTAL (P/N:D5311423620091/PO#1095304.8 IAW A319 SRM 51-7 2-11-911-002, DWG #53135400000 AND REPAIR DWG#B2 R53113118. IAW HAECO REO-L23621 AND EC/RA 5311-02751
